# SDR ABXA000431

- Difficulty date: September 25, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 36,794 hours, 34,358 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41202
- Part serial: ABX0599
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN.  GEAR DISAGREE MESSAGE DISPLAYED, DOOR AMBER LIGHT EXTINGUISHED AND GEAR LIGHT ILLUMINATED.  RE-CYCLED GEAR.  REPLACED NOSE LANDING GEAR DOWNLOCK ACTUATOR IAW B767 MM 32-34-02-04.  OPS CHECKED GOOD.
